# SDR N6WA2024101801

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N544GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10257
- Aircraft time: 43,281 hours, 31,312 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: G80082
- Condition: Worn
- Location: Zone 800
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PASSENGER MAIN DOOR HAS A LEAK.  REPLACED THE PASSENGER MAIN CABIN DOOR SEAL IAW CRJ AMM  52-11-07.
